# SDR ZZDA2007252

- Difficulty date: July 27, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE EMERGENCY LIGHTS ON.  RESET CIRCUIT BREAKER A-10 AFT EMERGENCY LIGHTS--ALL OPS CHECK OK CYCLED SWITCH TO OPS CHECK AGAIN.  OK FOR SERVICE IAW MM 33-50.
